MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 104208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Hypoglycemia (1912); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Senseonics was made aware of an incident where user reported a low glucose event on (b)(6) 2025 at 01:24 am,bg was 67 mg/dl and sg was 53 mg/dl.After dms review, we confirmed that the user received a low glucose alert at 1:12 am mt, when the sg was at 60 mg/dl.The user didn't have a low glucose event so he didn't treat himself, but he mentioned that he eats small amounts of carbs before sleeping to keep his bg above levels.The user's hcp isn't aware of the event and was advised to follow up with the hcp for further medical guidance.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported a low glucose event on (b)(6) 2025 1:24 am mt where user's sg was 53 mg/dl abd bg was 67 mg/dl.A review of the data management system (dms) data revealed that on (b)(6) 2025 at 1:22 am mst user's sg was 53 mg/dl and bg was 67 mg/dl.A review of the alert history revealed that the user received multiple low glucose alert since 12:17 am as user's sg value was below the threshold of 65 mg/dluser did not seek medical treatment and believed that they were not having a low glucose event.But mentioned that he eats small amounts of carbs before sleeping to keep his bg above levels.User's hcp was not aware of the event.The user was advised to follow up with their hcp for medical guidance.An case (b)(4) was created to address the sensor's inaccuracies at the time of the event and under this case it was determined that the sensor had deviated from normal behavior and an rma was issued for further investigation.Sensor and transmitter were returned from the field.Upon receipt, visual inspection and functional testing was performed and no anomalies were observed for all returned parts.The failure mode could not be reproduced during the returned product analysis testing, and this may occur in some instances where the failure mode that presents itself in the body is not reproduced in the lab.The potential root of inaccuracies cause may be related to an issue with the in vivo state of the sensor hydrogel.B4: date of this report (b)(6) 2025.G3.Date received by the manufacturer? 12 may 2025.H3.Device evaluated by manufacturer? yes h6.Health effect - clinical code updated to 4582.H6.Component code updated to 510.H6.Type of investigation updated to 10.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21417802
Report Number3009862700-2025-00096
Device Sequence Number15349946
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public00817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/11/2025
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number02E284S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale